I used to take Zetia and after a year I started to get dizzy. I cannot lay on my back or right side, tilt my head back, etc. Dr . put me on Simvastatin, good for a year and now the same thing is happening. Do these two drugs have something in them that is causing this problem? Is there a cholesterol lowering drug that may be different than these two?
23 Apr 2010
Yes, there are other cholesterol lowering drugs that your doctor can prescribe for you.
See: https://www.drugs.com/condition/hyperlipidemia.html - click on the drug names for more detailed information.
Dizziness is a reported side-effect of Zetia but not of simvastatin.
See also: https://www.drugs.com/enc/high-blood-cholesterol-and-triglycerides.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Simvastatin and now my neuropathy symptoms are out of control! I stopped taking the drug but am afraid that I have done real damage. Are there ...
1 answer • 14 Feb 2010
My GP sent me to an endocrinologist b/c of a high TSH reading and high cholesterol reading. He said they can be related, the high cholesterol could ...
1 answer • 15 Apr 2010
I have over 10 year history of taking cholesterol medication. Have my blood checked every 8 weeks and have been on all the different medication. ...
1 answer • 29 Jun 2012
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...
1 answer • 27 Sep 2013
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Having stomach pains that appeared about 2-3 weeks after starting the two drugs separately. Is Zetia or Simvastatin the reason? Don't understand ...
1 answer • 1 Jan 2014